MAUDE Adverse Event Report: ARTHREX, INC. CORKSCREW FT, BC, SUTURETAPE, 4.75M; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. CORKSCREW FT, BC, SUTURETAPE, 4.75M; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number CORKSCREW FT, BC, SUTURETAPE, 4.75M
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6), 2023, it was reported by a distributor via sems that an ar-1927bct-475 biocomposite corkscrew ft anchor partially broke while being screwed into the bone hole.The anchor and sutures were retrieved from inside the patient and another ar-1927bct-475 biocomposite corkscrew ft anchor was used to complete the case.This was discovered during a rotator cuff repair procedure on (b)(6), 2023.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed based on the customer-provided photo.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to misaligned insertion and/or prying/leveraging during use.

Brand Name
CORKSCREW FT, BC, SUTURETAPE, 4.75M
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16617824
Report Number1220246-2023-06489
Device Sequence Number17665648
Product Code MAI
UDI-Device Identifier00888867237858
UDI-Public00888867237858
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K173788
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model NumberCORKSCREW FT, BC, SUTURETAPE, 4.75M
Device Catalogue NumberAR-1927BCT-475
Device Lot Number14887970
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2023
Supplement Date Received by Manufacturer09/24/2024
Initial Report FDA Received Date03/27/2023
Supplement Report FDA Received Date10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown